L.M.P.A
Laboratoire de Mathématiques Pures et Appliquées
Joseph Liouville

Publications

La liste des publications sur HAL est disponible ici HAL-LMPA.

Pour accéder aux publications par auteur, veuillez utiliser l’annuaire et cliquer sur le nom correpondant.

Publications par années

2019 2018 2017 2016 2015 2014 2013 2012 2011 2010
2009 2008 2007 2006 2005 2004 2003 2002 2001 2000
1999 1998 1997 1996 1995 1994 1993 1992 1991 1990
1989 1988 1987 1986 1985 1984 1983 1982 1981 1980
1979 1978 1977 1976 1975 1974 1973 1972 1971 1970

Publications de l'année 2008

Articles de revues

  1. Stabilization of the Brylinski-Kostant filtration and limit of Lusztig $q$-analogues (), In J. Algebraic Combin., volume 27, 451-477, . [pdf]
  2. A new implementation of the CMRH method for solving dense linear systems ( and ), In J. Comput. Appl. Math., volume 213, 387-399, . [pdf]
  3. Model reduction in large scale MIMO dynamical systems via the block Lanczos method (, , and ), In Comput. Appl. Math., volume 27, 211-236, . [pdf]
  4. On the second cohomology group in semi-abelian categories ( and ), In J. Pure Appl. Algebra, volume 212, 636-651, . [pdf]
  5. A universal construction in Goursat categories ( and ), In Cah. Topol. Géom. Différ. Catég., volume 49, 196-208, .
  6. Higher Hopf formulae for homology via Galois theory (, and ), In Adv. Math., volume 217, 2231-2267, . [pdf]
  7. Homogenization of finite metallic fibers and 3D-effective permittivity tensor ( and ), In Metamaterials: Fundamentals and Applications (Mikhail A. Noginov, Nikolay I. Zheludev, Allan D. Boardman, Nader Engheta, eds.), SPIE, volume 7029, 70291-4, . [pdf]
  8. Protolocalisations of exact Mal'cev categories (, and ), In Theory Appl. Categ., volume 21, 3-37, .
  9. Protolocalisations of homological categories (, , and ), In J. Pure Appl. Algebra, volume 212, 1898-1927, . [pdf]
  10. On the number of subsets relatively prime to an integer ( and ), In J. Integer Seq., volume 11, 08-5, .
  11. On the decomposition of rational functions ( and ), In J. Symbolic Comput., volume 43, 259-274, . [pdf]
  12. On composite polynomials ( and ), In Int. J. Algebra, volume 2, 315-326, .
  13. On nonparametric estimation of the regression function under random censorship model ( and ), In Statist. Decisions, volume 26, 159-177, . [pdf]
  14. Matsuki's double coset decomposition via gradient maps (), In J. Lie Theory, volume 18, 555-580, .
  15. Prediction via the conditional quantile for right censorship model ( and ), In Far East J. Theor. Stat., volume 25, 145-179, .
  16. A note on the numerical approximate solutions for generalized Sylvester matrix equations with applications ( and ), In Appl. Math. Comput., volume 206, 687-694, . [pdf]
  17. On robust nonparametric regression estimation for a functional regressor (, and ), In Statist. Probab. Lett., volume 78, 3216-3221, . [pdf]
  18. Approximate Mal'tsev operations ( and ), In Theory Appl. Categ., volume 21, 8-152, .
  19. Asymptotic normality of the kernel estimator of conditional quantiles in a normed space ( and ), In Far East J. Theor. Stat., volume 25, 15-38, .
  20. Asymptotic results of a nonparametric conditional quantile estimator for functional time series ( and ), In Comm. Statist. Theory Methods, volume 37, 2735-2759, . [pdf]
  21. Meshless thin plate spline methods for the modified Helmholtz equation ( and ), In Comput. Methods Appl. Mech. Engrg., volume 197, 3733-3741, . [pdf]
  22. On residual empirical processes of GARCH-SM models: application to conditional symmetry tests ( and ), In J. Time Ser. Anal., volume 29, 762-782, . [pdf]
  23. Producing dense packings of cubes ( and ), In Discrete Math., volume 308, 5230-5245, . [pdf]
  24. The Mal'tsev operation on extensions (), In Cah. Topol. Géom. Différ. Catég., volume 49, 176-195, .
  25. Mal'cev conditions revisited ( and ), In Appl. Categ. Structures, volume 16, 723-733, . [pdf]
  26. Michel Kervaire 1927–2007 (, , and ), In Notices Amer. Math. Soc., volume 55, 960-961, .
  27. A new L-curve for ill-posed problems ( and ), In J. Comput. Appl. Math., volume 219, 493-508, . [pdf]
  28. Legendre modified moments for Euler's constant (), In J. Comput. Appl. Math., volume 219, 484-492, . [pdf]
  29. New convergence results on the global GMRES method for diagonalizable matrices (, and ), In J. Comput. Appl. Math., volume 219, 350-358, . [pdf]
  30. International conference on approximation and iterative methods (, and ), In J. Comput. Appl. Math., volume 219, 327-328, . [pdf]
  31. Optimal symplectic Householder transformations for $SR$ decomposition (, and ), In Linear Algebra Appl., volume 429, 1334-1353, . [pdf]
  32. A well-ordering of dual braid monoids (), In C. R. Math. Acad. Sci. Paris, volume 346, 729-734, . [pdf]
  33. Model reduction in large scale MIMO dynamical systems via the block Lanczos method (, , and ), In Comput. Appl. Math., volume 27, 211-236, . [pdf]
  34. Error estimates for interpolating div-curl splines under tension on a bounded domain ( and ), In J. Approx. Theory, volume 152, 66-81, . [pdf]
  35. Even and odd diagonals in doubly stochastic matrices ( and ), In Discrete Math., volume 308, 3917-3929, . [pdf]
  36. Michel Kervaire (26 avril 1927–19 novembre 2007) (, , and ), In Gaz. Math., 77-82, .
  37. Square packings in the flat torus ( and ), In Geombinatorics, volume 17, 141-156, .
  38. Pseudo-polyharmonic vectorial approximation for div-curl and elastic semi-norms ( and ), In Numer. Math., volume 109, 333-364, . [pdf]
  39. Parity-regular Steinhaus graphs ( and ), In Math. Comp., volume 77, 1831-1839, . [pdf]
  40. Symplectic Householder transformations for a $QR$-like decomposition, a geometric and algebraic approaches (, and ), In J. Comput. Appl. Math., volume 214, 533-548, . [pdf]
  41. Commutator theory, action groupoids, and an intrinsic Schreier-Mac Lane extension theorem (), In Adv. Math., volume 217, 2700-2735, . [pdf]
  42. An asymmetric Neumann problem with weights (, , and ), In Ann. Inst. H. Poincaré Anal. Non Linéaire, volume 25, 267-280, . [pdf]
  43. Asymptotic normality of a nonparametric estimator of the conditional mode function for functional data ( and ), In J. Nonparametr. Stat., volume 20, 3-18, . [pdf]
  44. Lune-free knot graphs (, and ), In J. Knot Theory Ramifications, volume 17, 55-74, . [pdf]
  45. Abelian groupoids and non-pointed additive categories (), In Theory Appl. Categ., volume 20, 4-48, .
  46. A new implementation of the CMRH method for solving dense linear systems ( and ), In J. Comput. Appl. Math., volume 213, 387-399, . [pdf]
  47. Matchings in arbitrary groups ( and ), In Adv. in Appl. Math., volume 40, 219-224, . [pdf]
  48. Faà di Bruno subalgebras of the Hopf algebra of planar trees from combinatorial Dyson-Schwinger equations (), In Adv. Math., volume 218, 136-162, . [pdf]

Chapitres de livres

  1. Eigenvalue asymptotics under a nondissipative eigenvalue dependent boundary condition for second-order elliptic operators ( and ), Chapter in Functional analysis and evolution equations, Birkhäuser, 67-81, . [pdf]
  2. On boundary-driven time-dependent Oseen flows (), Chapter in Parabolic and Navier-Stokes equations. Part 1, Polish Acad. Sci. Inst. Math., Warsaw, volume 81, 119-132, . [pdf]
  3. Asymptotic normality of robust nonparametric estimator for functional dependent data (, and ), Chapter in Functional and operatorial statistics, Physica-Verlag/Springer, Heidelberg, 31-34, . [pdf]
  4. Eigenvalue asymptotics for a class of Jacobi matrices (), Chapter in Hot topics in operator theory, Theta, Bucharest, volume 9, 217-229, .
  5. Resolvent estimates for a perturbed Oseen problem (), Chapter in Functional analysis and evolution equations, Birkhäuser, 171-186, . [pdf]
  6. Eigenvalue asymptotics under a nondissipative eigenvalue dependent boundary condition for second-order elliptic operators (), Chapter in Functional analysis and evolution equations, Birkhäuser, 67-81, . [pdf]

Rapports

  1. ADI Preconditioned Krylov Methods for Large Lyapunov Matrix Equations (), Technical report 386, LMPA, .
  2. Stein high-order one step implicit Runge-Kutta methods for large-scale ordinary differential equations ( and ), Technical report 376, LMPA, .
  3. Vector Extrapolation Enhanced TSVD for Linear Discrete Ill-posed Problems (, and ), Technical report 370, LMPA, .
  4. The global Arnoldi process for solving the Sylvester-observer equation ( and ), Technical report 357, LMPA, .
  5. A note on the numerical approximate solutions for generalized Sylvester matrix equations with applications ( and ), Technical report 356, LMPA, .
  6. Résolution des équations matricielles de Sylvester par le processus 'Extended Block Arnoldi' ( and ), Technical report 355, LMPA, .
  7. Strong uniform consistency of nonparametric estimation of the censored conditional quantile for functional regressors ( and ), Technical report, LMPA, .
  8. Asymptotic normality of a robust estimator of the regression function for functional time series data (, and ), Technical report, LMPA, .
  9. Asymptotic normality for a smooth kernel estimator of the conditional quantile for censored time series ( and ), Technical report, LMPA, .
  10. Asymptotic results for $L^1$- norm kernel estimator of conditional quantile for functional times series data (, and ), Technical report, LMPA, .
  11. Nonparametric conditional density and conditional hazard estimation for dependent functional data (, and ), Technical report, LMPA, .
  12. Asymptotic normality of a kernel conditional quantile estimator for randomly left-truncation time series ( and ), Technical report, LMPA, .
  13. On the strong uniform consistency of the conditional mode estimator under $\alpha$- mixing condition and left-truncation ( and ), Technical report, LMPA, .
  14. On the uniform strong convergence rate of a smooth conditional quantile kernel estimator for censored and dependent data ( and ), Technical report, LMPA, .
  15. On the central limit theorem of kernel conditional quantile estimator under random censorship (), Technical report, LMPA, .
  16. Three Paths to the Convergence Analysis of the Arnoldi Process for Eigenvalue Problems (, and ), Technical report, LMPA, .
  17. Résolution des équations matricielles de Sylvester par le processus 'Extended Block Arnoldi' ( and ), Technical report, LMPA, .
  18. Infinite locally finite doubly-stochastic matrices (), Technical report, LMPA, .
  19. The global Arnoldi process for solving the Sylvester-observer equation ( and ), Technical report, LMPA, .
  20. Extended Arnoldi Methods for Large Sylvester Matrix Equations (), Technical report, LMPA, .
  21. A note on Symplectic Block Reflectors ( and ), Technical report, LMPA, .
  22. Error Analysis and Computational Aspects of SR Factorization, via Optimal Symplectic Householder Transformations ( and ), Technical report, LMPA, .
  23. Annalysis of some Ktylov Subspace Methods for Nomrl Matrices via Approximation theory and Convex Optimization (, and ), Technical report, LMPA, .
  24. Asymptotic distribution of a nonparametric regression quantile with censored data and functional regressors ( and ), Technical report, LMPA, .
  25. A Weighted Eingenvalue Problem for the P-Laplacian Plus a Potential ( and ), Technical report, LMPA, .
  26. Finite element error estimates for 3D exterior incompressible flow with nonzero velocity at infinity (), Technical report, LMPA, .
  27. A Potential-Theoretic Approach to the Time-Dependent Oseen System (), Technical report, LMPA, .
  28. Spatial decay of time-dependent Oseen flows (), Technical report, LMPA, .
  29. Generation of optimal packings from optimal packings (), Technical report, LMPA, .

Thèse de doctorat

  1. Matrices bistochastiques paires et impaires (), PhD thesis, Université du Littoral Côte d'Opale, .

Agenda

novembre 2017 :

Rien pour ce mois

octobre 2017 | décembre 2017